OFTEN, WE WILL FEEL DRAMATICALLY WORSE, FOR DAYS TO MONTHS, IF WE SUDDENLY DISCONTINUE: ALCOHOL, BENZODIAZEPINES/ ANTIANXIETY MEDICINES, NARCOTICS, NON-NARCOTIC PAIN MEDICINES, ALLERGY MEDICINES, ASTHMA MEDICINES, STEROIDS, TESTOSTERONE, MIGRAINE PREVENTION MEDICINES, STIMULANTS, CAFFEINE, BLOOD PRESSURE MEDICINES, CARDIAC MEDICINES, HEARTBURN MEDICINES, ANTIDEPRESSANTS, ANTIPSYCHOTICS AND MEDICINES FOR SLEEP.

Whether due to financial issues, insurance issues, fear, frustration, new information or lack of communication, speak with a medical professional who knows you, your medical history and all your medications before making any changes in medications or substances of abuse.

The adverse effects of suddenly discontinuing a medication or substance of abuse will give you a false impression of your underlying medical condition(s), new symptoms which you may experience, as well as your own ability to control your life and improve your health.

Charles Tadros, M.D.

May 12 ,2021

Saint Louis, Missouri

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: